RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2018, Volume 196, Number 2, Pages 193–213 (Mi tmf9463)  

This article is cited in 1 scientific paper (total in 1 paper)

Zeros of entire functions and related systems of infinitely many nonlinearly coupled evolution equations

F. Calogeroab

a Department of Physics, University of Rome ``La Sapienza'', Rome, Italy
b Istituto Nazionale di Fisica Nucleare, Sezione di Roma 1, Rome, Italy

Abstract: Recent findings concerning the zeros of generic polynomials are extended to entire functions featuring infinitely many distinct zeros, and related systems of infinitely many nonlinearly coupled evolution ODEs and PDEs are identified, the solutions of which display interesting properties.

Keywords: zero of an entire function, system of infinitely many evolution ODEs, system of infinitely many evolution PDEs, Riemann zeta function, Riemann hypothesis.

DOI: https://doi.org/10.4213/tmf9463

Full text: PDF file (578 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2018, 196:2, 1111–1128

Bibliographic databases:

Received: 12.09.2017
Revised: 15.10.2017

Citation: F. Calogero, “Zeros of entire functions and related systems of infinitely many nonlinearly coupled evolution equations”, TMF, 196:2 (2018), 193–213; Theoret. and Math. Phys., 196:2 (2018), 1111–1128

Citation in format AMSBIB
\Bibitem{Cal18}
\by F.~Calogero
\paper Zeros of entire functions and related systems of infinitely many nonlinearly coupled evolution equations
\jour TMF
\yr 2018
\vol 196
\issue 2
\pages 193--213
\mathnet{http://mi.mathnet.ru/tmf9463}
\crossref{https://doi.org/10.4213/tmf9463}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2018TMP...196.1111C}
\elib{http://elibrary.ru/item.asp?id=35276540}
\transl
\jour Theoret. and Math. Phys.
\yr 2018
\vol 196
\issue 2
\pages 1111--1128
\crossref{https://doi.org/10.1134/S0040577918080020}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000443722200002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85050727756}


Linking options:
  • http://mi.mathnet.ru/eng/tmf9463
  • https://doi.org/10.4213/tmf9463
  • http://mi.mathnet.ru/eng/tmf/v196/i2/p193

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Calogero F., “Finite and Infinite Systems of Nonlinearly-Coupled Ordinary Differential Equations, the Solutions of Which Feature Remarkable Diophantine Findings”, J. Nonlinear Math. Phys., 25:3 (2018), 433–441  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:83
    References:15
    First page:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020